# SDR AMTA200700613

- Difficulty date: November 18, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N319TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30643
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 1762000101
- Part serial: 000409
- Condition: Unserviceable
- Location: Flt Manage
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SINGLE FMC OPERATION DISPLAYED IN SCRATCH PAD AND MAP.  DISPLAYED ON FO CDU (RIGHT FMC INOP).  REMOVED AND REPLACED NR 2 FMC COMPUTER IAW AMM 34-61-02-4.  PERFORMED FMC SYS ADJUSTMENT AND TEST IAW AMM 34-61-00-5.  OPS CK NORMAL. (K)
